# SDR USAAD98100

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47054
- System (JASC): 2150 · Cabin Cooling System
- Part: Seal
- Part number: 49560771
- Condition: Failed
- Location: Lt Pack
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

ATL-PHL - FLT 1786 - DURNIG CRISE AT 33,000 FT THE CABIN ALT STARTED TO CLIMB SLOWLY AT ABOUT 100 FT/MIN.  WHEN THE CREW REDUCED ENGINE POWER THE CABIN ALT STARTED TO INCREASE RAPIDLY.  THE CREW DECLARED AN EMERGENCY WITH ATC AND CHANGED AIRCRAFT ALTITUDE TO 10,000 FT.  DURING DESCENT THE CABIN ALT EXCEEDED 10,000 FT AND THE OXYGEN MASKS DEPLOYED.  THE AIRCRAFT DIVERTED TO GSO AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT AIR CONDITIONING PACK ACM, AND PACK CONTROL SWITCH.  ALSO, THE PRESSURE SEAL IN THE RIGHT WHEEL WELL FOR THE DUAL BRAKE CONTROL VALVE CABLES WAS REPLACED.  (M)
